# SDR CALA2025110911014

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N15969
- Make and model: Boeing 787-9
- Aircraft serial: 60142
- Aircraft time: 41,278 hours, 4,047 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEACTIVATED EMERGENCY LIGHT SYSTEM IN SLEEP MODE PER AMM 33-51-00-10A-110B. REACTIVATED EMERGENCY LIGHTS SYSTEM PER AMM 33-51-00-24A-110B, THEN OPS CHECK NORMAL.
